# SDR 05FDEA00885

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 81,383 hours, 21,596 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED WITH FLAP EXTENSION FROM 22 TO 35 AND REMAINED ON.  PERFORMED RED TABS.  LANDED WITH 22/EXT CONFIGURATION.  ACCOMPLISHED DETAILED VISUAL INSPECTION OF THE SLAT CABLES BOTH LEFT AND RIGHT WING, PERFORMED PCU BITE TEST ALL CHANNELS PASS, PERFORMED SLAT TIMING TEST REF: 27-80-00-5-1 PASSED TEST.  PERFORMED SLAT POSITION TEST PANEL CHECK REF: 27-80-00-6 PANEL PASSED TEST.  CLEANED INBOARD SLAT SENSOR AND TARGET (MASSIVE AMOUNT OF GREASE ON TARGET & SENSOR).  REMOVED AND REPLACED LEFT AND RIGHT NR 4 SLAT SENSOR BOTH A & B CHANNELS, PERFORMED ANOTHER PCU BITE TEST ALL CHANNELS PASSED.
